# SDR COMA9810061

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046163003
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK 5310-131-01I REVEALED BUTTSTRAP TO BE CORRODED BEYOND EMBRAER CORROSION LIMITS.  REMOVED BUTTSTRAP AND INSTALLED SERVICEABLE BUTTSTRAP USING EMBRAER 120 SRM STANDARD PRACTICES.
